# SDR DXTA2025052003529

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N796QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20646
- Aircraft time: 9,083 hours, 5,274 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Mcu
- Part number: C47331005
- Part serial: 0691
- Condition: Defective
- Location: Zone 300
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AMBER PRI STAB TRIM FAIL CAS MESSAGE ILLUMINATED AT APPROXIMATELY 4000' AND 10MILES FROM THE AIRPORT ON AN APPROACH. A SLIGHT NOSE DOWN PRESSURE WAS FELT ONCE AP WAS DISCONNECTED. NO ISSUES WITH SECONDARY SELECTED.   REPLACED MCU IAW CL-350 AMM 27-41-13. OPS CHECK GOOD.
